# SDR SIMA20120825004

- Difficulty date: August 25, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 28,044 hours, 24,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 034107
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CABIN AREA EMERGENCY LIGHT STRIPS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 INVERTER IAW EMB-145 AMM 33-50-11.  REMOVED AND REPLACED CONNECTOR ON FIRST AND LAST FLOOR EMERGENCY LIGHT STRIPS IAW EMB-145 SWPM 20-21-00, AND REPLACED EMERGENCY LIGHTING POWER SUPPLIES #1-4I AW MNTC WC 33-700-19.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
